# SDR 06FDEA0865

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT MAIN CABIN FLOORBEAM LOWER SIDE HAS CORROSION AROUND NUT PLATES STA 720 BETWEEN LBL 50 AND RBL 50.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED FLOORBEAM REPAIR STA 720 FROM LBL 50 TO RBL 50 ALL IAW FX SRM DRAWING SR27-53-034.
